# SDR SCNA20250728275

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737824
- Aircraft serial: 39028
- Aircraft time: 28,495 hours, 17,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 801944: EMER EXIT PATH LIGHTING AT 23D MISSING PART AND PIECE CAN NOT BE FOUND.  FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM; PHOTOLUMINESCENT STRIPS.  REMOVED AND REPLACED DAMAGED FLOOR EMER PATH LIGHTING AT 23D REF AMM 33-51-15 THIS CLEAR MEL 33-19-2-A MDDR#132979
